# SDR CALA2025082007944

- Difficulty date: August 16, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 52,641 hours, 19,114 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SLIDE GAUGE ON BORDER OF GREEN/RED NEEDLE IS AT FAR END OF GREEN BAND AND WITHIN LIMITS REF AMM 25-66-01-200-801. OK FOR SERVICE.
